# SDR VNAA0105015

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 14,618 hours, 12,778 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part serial: 0439B
- Condition: Failed
- Location: De-Ice Sys
- Part time: 206 hours, 186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE CREW RECEIVED A AIRFOIL DE-ICE SYSTEM FAIL.  THE CAPTAIN CONTACTED MAINTENANCE CONTROL AND WAS INSTRUCTED TO DIVERT TO CAK.  FLIGHT 4135 DIVERTED TO CAK WHERE MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  FLIGHT 4135 CONTINUED WITH NO FURTHER INCIDENTS.
